# SDR SPAA2015011600003

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,683 hours, 36,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Part serial: 8590
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR EMERGENCY EXIT LIGHT FAILS TO ILLUMINATE.  REPLACED ESCAPE SLIDE LIGHT BATTERY PACK IAW ANN 33-51-71.  BATTERY TESTED GOOD.
